To verify the incidence of infusion site reactions and the relationship among risk factors, a quantitative retrospective cohort study was undertaken” Gonçalves et al (2017).
Fosaprepitant is administered intravenously to treat chemotherapy-induced nausea and vomiting. To verify the incidence of infusion site reactions and the relationship among risk factors, a quantitative retrospective cohort study was undertaken. The study included patients seen between October 2013 and February 2014. Fifty-seven patients were included in the study, and there were 105 infusions among them. Infusion site reactions were identified in 42 (40%) cases. Risk factors identified by the study included age (P < .001), insertion at the back of the hand and wrist (P < .001), and first fosaprepitant administration (P < .001). The study found evidence of a higher incidence of infusion site reactions than was reported in the package insert.
ReTweet if useful… Site reactions in peripheral fosaprepitant infusions https://ctt.ec/9I92B+ @ivteam #ivteam
Gonçalves, S.C., Sanches, S.M., Bueno, C.T., Villela de Castro, D.L., Damascena, A. and Santos, G.R.C. (2017) Incidence of Infusion Site Reactions in Peripheral Fosaprepitant Infusions. Journal of Infusion Nursing. 40(6), p.380-383.
Thank you to our partners for supporting IVTEAM